I would like to know about vision bluriness, I had my eyes checked before starting tx. Dr. said eveything was fine even at that time I was having bluiness at times, same now but quiet abit more bluriness have only taken one shot started tx last Tuesday so only 10 rib. also I was again already experiencing memory problems and not able to concentrate, which I have always chalked up to the HepC...Anyone got any answers about if this is normal? Oh and this morning I went to work for the first time since starting tx. and I was abit out of breath and started feeling my jaws getting tight and like teeth clinched it happened about 3 times not for long then just went away and also I felt like when I took a deep breath I had been running for a long time...Hope you all dont think I'm totally crazy LOL. But I just want to make sure as my Dr. is not really taking much time to explain things to me...Thanks !!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...